# SDR IXXA08SMN017S

- Difficulty date: January 15, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 83,204 hours, 22,524 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Flange
- Condition: Cracked
- Location: Rt Nacelle
- Part time: 83,204 hours, 22,524 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT COWLING AFT FLANGE CRACK STATION YN 181.000.  REMOVED SPLICE CRACKED.  FABRICATED SPLICE.  CLEANED, TREATED AND PRIMED REPAIR PART INSTALLED REPAIR PART IAW DC8 SRM 51-1-21, DC8 SRM 54-3-2 FIGURE 33, BOEING MESSAGE NUMBER 1-763536571 DATED 02-05-08, AND DC8 SRM 51-1-8B.
